I've been taking imuran for a while now and it's been great. I'm starting to experience some side effects related to the meds though and am worried. My dr says he doesn't want to alter the dosage b/c he doesn't want me to flare, but really has no other advice to help with the side effects I'm experiencing. I've read a little and it says to report it to your dr, yet that doesn't really do anything. So I'm wondering if anyone has had these experiences, what you did, if you have any recommendations? etc.?
Side effects (that are really bothering me)
insomnia (having a hard time sleeping and/or sleeping thouroughly (don't know if it's related to the med))
bruising (i think this is happening, b/c i've gotten a lot more bruises from non stressful activities or 'mystery bruises)
pain in the upper right part of my abdomen (the dr said this was b/c air was getting in the hepatic flux, he's never referenced the meds and this pain comes and goes and can be really painful)
Thanks so much for your assistance. Hope everyone takes care out there!
ps-can email directly if you'd like mudd(underscore)grrl78(at)yahoo(dot)com
Dx UC - Nov 2004 (symptoms started Feb 2004)
Meds - Imuran (Azathioprine), oral BC, need to get on the vitamin train.
Previous meds - colazal, asacol (both stopped working after a short period of time, also had nephritis b/c of the asacol and now have stage I kidney failure), prednisone